MAUDE Adverse Event Report: Align Technology, Inc. Invisalign First - Comprehensive; ALIGNER, SEQUENTIAL

Align Technology, Inc. Invisalign First - Comprehensive; ALIGNER, SEQUENTIAL
Model Number 9007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tooth Loss (4831)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The treating doctor reported that the patient had symptoms of a large infection in tooth 7.5 resulting in extraction of the tooth, and reported agenesis of tooth 3.5.
 
Additional Manufacturer Narrative
The current instructions for use contains the following: "[precautions - a tooth that has been previously traumatized or significantly restored may be aggravated.In rare instances, the useful life of the tooth may be reduced, the tooth may require additional dental treatment such as endodontic and/or additional restorative work, and/or the tooth may be lost." no root cause provided.Align's clinical review noted that available patient records demonstrated evidence of inadequate oral hygiene from the beginning of treatment, including substantial dental biofilm accumulation around multiple teeth, particularly tooth 7.5.Images submitted in (b)(6) 2025 and (b)(6) 2026 continued to demonstrate poor oral hygiene and carious lesions affecting teeth 7.5 and 8.5, with findings indicating that previously visible carious disease remained present over an extended period.The treating doctor reported extraction of tooth 7.5 due to a significant infection and noted agenesis of tooth 3.5.There is no conclusive evidence provided that supports or opposes whether the invisalign system caused or contributed to the reported disability or permanent damage.Based on the available information, the patient had disability or permanent damage, and the invisalign system was being used.Therefore, an mdr will be filed in the united states per 21 cfr 803.The exact date of the event is unknown.Despite reasonable efforts, no conclusive information was available to determine when the event occurred.The date (b3) provided corresponds to the date the event was reported to the manufacturer and does not necessarily reflect the actual date of occurrence."[.

Brand Name
Invisalign First - Comprehensive
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
Align Technology, Inc.
2820 orchard parkway
san jose CA 95134
Manufacturer (Section G)
Align Technology, Inc.
2820 orchard parkway
san jose CA 95134
Manufacturer Contact
natalia salazar artavia
2820 orchard parkway
san jose, CA 95134
MDR Report Key50033919
Report Number2953749-2026-02231
Device Sequence Number21279095
Product Code NXC
UDI-Device Identifier00816063020264
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K241412
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number9007
Device Lot Number245374504
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age12 YR
Patient SexMale